# SDR V0XD20210304001

- Difficulty date: February 4, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690979871
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT RAIL AT R.B.L. 9.0 CORRODED BETWEEN F.S. 847+62 AND F.S. 969.00. CORRECTIVE ACTION: REPLACED RH FLOOR SEAT RIAL AT R.B.L 9.0 BETWEEN F.S. 847.00+62 AND F.S. 696.00 IAW CRJ 900 AMM 53-00-49. FOR DETAILS SEE AVMAX WORK ORDER 80909 WORK CARD 2283.
